RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1974, Volume 10, Number 7  


Ordinary Differential Equations
A certain boundary value problem
V. G. Adamov, N. A. Bobylev
1155
The duality of the problems of optimal observation and control for linear systems with lag
B. I. Anan'ev
1160
The behavior of the trajectories of a homogeneous system in the neighborhood of an invariant cone
A. F. Andreev, I. A. Zavarzina
1168
The marked trajectories of a quasiregular synthesis
M. M. Baitman
1173
The computation of singular controls
E. E. Barbashina
1186
Qualitative study in the large of a certain dynamical system
P. S. Belevets, I. G. Kozhukh
1196
The solution of boundary value problems for differential equations of odd orders by means of branching continued fractions
P. I. Bodnarchuk, I. P. Pustomel'nikov, R. V. Slonevskii
1205
Minimax problems of optimal control
V. G. Boltyanskii, I. S. Chebotaru
1213
Extensions of dynamical systems with uniformly asymptotically stable points
I. U. Bronshtein, V. F. Cherny
1225
Integral curves of the differential equation $(1+x)yy'=-x P_3(x)-x P_1(x)y+\delta y^2$ with a center
G. M. Buldyk
1231
An estimate of the oscillating solutions of a linear homogeneous system of differential equations with retarded argument
R. Kh. Israfilov
1242
Asymptotic expansion of the solution of the problem with initial jump for a system of nonlinear ordinary differential equations with a small parameter multiplying the highest derivative
K. A. Kasymov
1248
On the theory of differential equations with discontinuous right-hand sides
R. I. Kozlov
1264
The zeta-function and eigenvalues of differential operators
V. A. Sadovnichy
1276
A certain differential game with integral pay-off
G. N. Serikov
1286

Partial Differential Equations
Quasiperiodic Green's functions for the Laplace and the Helmholtz equation
V. M. Astapenko
1293
A certain condition for the solvability of the Dirichlet problem
V. S. Klimov
1298

Finite difference equations
Difference schemes for quasilinear nonstationary problems. I
V. N. Abrashin, V. I. Lis
1303
Asymptotic behavior of the solution of a linear difference system with small difference in the presence of a “turning point”
G. A. Tsyganov
1312

Short Communications
On the theory of bifurcations of dynamical systems under a rotation of the field
N. N. Butenina
1322
A mixed boundary value problem of the stationary theory of heat conduction for the half-plane with boundary condition of the third kind
B. A. Vasil'ev
1325
A theorem on the impossibility of a gradient catastrophe for a certain class of multidimensional systems of quasilinear equations
A. D. Sidorenko
1328
The bifurcation of quasistationary periodic solutions of differential-difference equations
V. V. Strygin
1332
An example of the inapplicability of the quasi-reversibility method to finding boundary functions that control the solution of the heat equation
Yu. S. Shatalov
1335
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019